# SDR HNAA9799238

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992HA
- Make and model: Dhav DHC8201
- Aircraft serial: 432
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Elect Eng Contl
- Part number: 311697503
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,133 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 3236 - CLT-HHH - THE NR 2 ENGINE EXPERIENCED UNSCHEDULED PROP FEATHER AT 200 FEET AGL ON TAKEOFF.  THE AIRCRAFT TURNED BACK AND LANED IN CLT WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 2 ENGINE ELECTRONIC CONTROL UNIT AND THE NR 2 TORQUE PROBE.  (M)
